MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Udi will be added with the follow up report.
 
Event or Problem Description
It was reported that: "incomplete hemostasis and vessel extravasation under fluoroscopy." additional information: "during a tavr procedure, micro puncture and ultrasound were utilized to gain central access in the right common femoral artery.Vessel size was 7mm with no reported calcification or tortuosity.Measured depth for the manta was 3+1=4.Systolic blood pressure was 153 and act was 243.12k heparin and 100mg of protamine were administered intravenously during the procedure.Peripheral angioplasty balloon and stent was applied to treat extravasation and incomplete homeostasis.Time to hemostasis was 10-15 minutes and patient was reported as fine post the procedure.".
 
Additional Manufacturer Narrative
(b)(4) no return product evaluation could be completed as the device was not returned for investigation.A device history record review was performed, and no relevant findings were identified.Case details were reviewed.Following the tavr, activated clotting time measured 243 sec, heparin and protamine were administered, and the 18f manta was deployed to the measured depth.A post-deployment fluoroscopy revealed vessel extravasation.Balloon angioplasty was applied to tamponade, and a gore viabahn covered stent was deployed to address the bleed.The patient's outcome post-procedure was fine.Without the device to evaluate, the probable root cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21879775
Report Number3010252479-2025-00042
Device Sequence Number8641317
Product Code MGB
UDI-Device Identifier10856279007304
UDI-Public(01)10856279007304(11)240515(17)251115(10)73E2400582(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2025
Device Catalogue Number2115
Device Lot Number73E2400582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown
Patient Weight74 KG